# SDR LR7A2025071503769

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 49,961 hours, 26,911 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T40025
- Condition: Dented
- Location: Zone 600 Flap
- Component: Flap, Lkheed
- Component part number: 3754568
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB2703, FOUND RH INBOARD FLAP LOWER SKIN DENTED AT CWS160R. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE51-140-12.    NR# 1001289161.
